# SDR AWXA200700879

- Difficulty date: July 3, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464516SP
- Part serial: MA8868
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961251, LEFT WING  SPOILER NR 1 LOWER SURFACE HAS AREA OF DISBOND, WS 384 - WS 390.  REPAIRED LEFT WING SPOILER NR 1 LOWER SURFACE, WS 384 - WS 390 IAW B737-300 SRM 51-70-10-2R4.
